advertisement
Question
Posted by: Flower1980 | 2007/06/26

Wanting baby

I have been of the Trifasil for 3months now.Got my periods regular on time and got it on the 13/06 till 19/06.Now I dont understand today I had a bit of spotting what could that mean.Monday was the 1st time in 2 weeks since I made to love hubby,wanna be But I don't think I can be preggies.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may just be due to some irritation from the sex. See if it happens again.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement